# SDR ASOA05963

- Difficulty date: November 2, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE PASSENGER DOOR BOTTOM STEP, AT THE STAY ROD ATTACH BRACKET, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR BOTTOM STEP, AT THE STAY ROD ATTACH BRACKET, IAW CRJ SRM 51-73-00.  OPS CHEKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
